Volume 15, Number 2, April-June 2009
|Page(s)||426 - 453|
|Published online||24 June 2008|
On regularization methods for the numerical solution of parabolic control problems with pointwise state constraints
Technische Universität Berlin, Fakultät II –
Naturwissenschaften, Str. des 17. Juni 136, 10623 Berlin, Germany.
Revised: 31 July 2007
Revised: 23 October 2007
In this paper we study Lavrentiev-type regularization concepts for linear-quadratic parabolic control problems with pointwise state constraints. In the first part, we apply classical Lavrentiev regularization to a problem with distributed control, whereas in the second part, a Lavrentiev-type regularization method based on the adjoint operator is applied to boundary control problems with state constraints in the whole domain. The analysis for both classes of control problems is investigated and numerical tests are conducted. Moreover the method is compared with other numerical techniques.
Mathematics Subject Classification: 49K20 / 49N10 / 49M05
Key words: Optimal control / parabolic equation / pointwise state constraints / boundary control / Lavrentiev-type regularization
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.